# SDR DALA2015030902017

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 63,384 hours, 18,001 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Mechanic Error
- Location: Bs 512
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ER/A 522035-14, REV A, FUSELAGE, STRINGERS,S-28L, STA 512 MIS-DRILLED HOLE.  REF ERA 522025-14 SECTION FOR REPAIR.  1753866
